# SDR DALA13042881601

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 69,176 hours, 9,823 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL QTY DECREASED TO ZERO, OIL PRESSURE DECREASED TO RED INDICATION. IAW QRH AND MCC,  PERFORMED A PRECAUTIONARY SHUTDOWN AND DIVERTED.  FOUND TAILPIPE, NR 2 ENG, FULL OF OIL.  OPENED FAN COWLS THRUST REVERSER AND CORE COWLS. CHECKED CHIP DETECTORS, FOUND OK.   REPLACED D SUMP OIL SEALS AND INSPECTED OIL LINES TO FROM NR 6 BEARING CAVITY REF AMM 72-57-00446360.  REPLACED RT ENGINE IAW CF6-80C2B6F.
